# SDR CA050119008

- Difficulty date: January 3, 2005
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 3418 · Stall Warning System
- Part: Probe
- Condition: Sticking
- Location: Angle Of Attach
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTING, THE CREW OBSERVED A STICK SPURRIOUS SHAKER WARNING. THE AIRCRAFT RETURNED TO POINT OF DEPARTURE. THE ANGLE OF ATTACK PROBE WAS FOUND TO BE STICKING, MAINTENANCE LURICATED THE PROBE AND THE SYSTEM WAS CHECKED SERVICEABLE. THE AIRCRAFT WAS RETURNED TO SERVICE.
